Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||A mathematical study of peristaltic transport of a Casson fluid|
|Citation:||Mathematical and Computer Modelling, 2002; 35(7-8):895-912|
|Publisher:||Pergamon-Elsevier Science Ltd|
|Abstract:||In this paper, the peristaltic flow of rheologically complex physiological fluids when modelled by a non-Newtonian Casson fluid in a two-dimensional channel is considered. A perturbation series method of solution of the stream function for zeroth and first order in amplitude ratio is sought. Of interest is the difference between peristaltic transport of Newtonian and non-Newtonian fluids. It is found that Newtonian fluid is an important subclass of non-Newtonian fluids that may adequately represent some physiological phenomena. Analytical and numerical solutions are found for the zeroth and first order in stream function and compared to well-documented research in the literature. It is shown that for a Casson fluid, when certain approximations are made in the most generalized form of constitutive equation, the fluid may be adequately represented as an improvement of a Newtonian fluid. © 2002 Elsevier Science Ltd. All rights reserved.|
|Appears in Collections:||Applied Mathematics publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.